# SDR IPXA2020012071019

- Difficulty date: January 17, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 61,442 hours, 13,480 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Door Switches
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR DOES NOT STOP WHEN OPENING DOOR & THE SWITCH IS RELEASED.  BOTH INSIDE & OUTSIDE SWITCHES.  CLEANED THE DOOR LIMIT SWITCH CONNECTOR PLUG. OPS CHECKED DOOR MULTIPLE TIMES, OPS CHECKED GOOD IAW AMM 52-11-00.
